# SDR IPXA2024020150456

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 38.1 R/H SIDE HAS DOGBONE CRACKED O/B EDGE OF FLOOR PANEL.  REMOVED AND REPLACED DOGBONE ON FRAME 38.1 RH SIDE O/B EDGE OF FLOOR PANEL IAW  A300 SRM 51-40-21 REVIEWED
